$h$-stability of perturbed Volterra difference systems
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 53-62
Published online March 1, 2002
Sung Kyu Choi, Nam Jip Koo, and Yoon Hoe Goo
Chungnam National University, Chungnam National University, Hanseo University
Abstract : We discuss the $h$-stability of perturbed Volterra difference systems by means of the resolvent matrix and discrete inequalities.
Keywords : Volterra difference system, $h$-stability, discrete Bihari \linebreak inequality
MSC numbers : 39A10, 39A11
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd